Mantova, V orcid.org/0000-0002-8454-7315 and Zannier, U (2014) Artin-Whaples approximations of bounded degree in algebraic varieties. Proceedings of the American Mathematical Society, 142 (9). pp. 2953-2964. ISSN 0002-9939
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 17 Oct 2017 15:23 |
Last Modified: | 17 Oct 2017 15:23 |
Status: | Published |
Publisher: | American Mathematical Society |
Identification Number: | 10.1090/S0002-9939-2014-12021-1 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:115290 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online